MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2020, the patient had a revision right total knee arthroplasty, entire femoral and tibial component to address painful right knee arthroplasty with osteolysis.During the revision, the surgeon noted a fair amount of bone loss around the tibial side also some micro motion on the tibial side.The loosening was noted at the bone/cement interface of the tibial side.The femoral side was noted to be well fixed, but was revised nonetheless.The patella component was well fixed and not revised.Competitor components were implanted during this revision.Doi: (b)(6) 2016 (femur), doi: (b)(6) 2019 (tibia, insert and patella - first revision captured in (b)(4)), dor: (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 8 16MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11046346
Report Number1818910-2020-27315
Device Sequence Number1194234
Product Code NJL
UDI-Device Identifier10603295052913
UDI-Public10603295052913
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number1516-50-816
Device Catalogue Number151650816
Device Lot Number8079913
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 16MM; ATUN PRESSFIT STR STEM18X110MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 6 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 16MM; ATUN PRESSFIT STR STEM18X110MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 6 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR